List of citations in Numdam for : Further qualitative properties for elliptic equations in unbounded domains

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 25 (1997) no. 1-2, p. 69-94



Farina, Alberto; Sciunzi, Berardino; Valdinoci, Enrico

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 7 (2008) no. 4, p. 741-791

Moschini, Luisa

Annales de l'I.H.P. Analyse non linéaire, Volume 22 (2005) no. 1, p. 11-23

Dancer, E. N.; Yan, Shusen

Annales de l'I.H.P. Analyse non linéaire, Volume 21 (2004) no. 2, p. 237-253

Dolbeault, Jean; Monneau, Régis

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 2 (2003) no. 1, p. 181-197

Almeida, Luís; Damascelli, Lucio; Ge, Yuxin

Annales de l'I.H.P. Analyse non linéaire, Volume 19 (2002) no. 3, p. 313-342